# SDR QXEA2022120500332

- Difficulty date: December 4, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 47,604 hours, 50,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BC50390106
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LIGHTED EXIT SIGN IS PEELING BACK & IS LOOSE. REMOVED FROM SERVICE. FOUND FWD EXIT/INFO SIGN HOUSING OUT OF ALIGNMENT CAUSING INFO SIGN LIGHT COVER TO POP OFF. LOOSENED HARDWARE FOR INFO SIGN HOUSING BRACKETS, ADJUSTED FIT FOR HOUSING TO SIT FLUSH WITH PANEL & RESECURED HARDWARE. INFO SIGN LIGHT COVER FITS NORMALLY, NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
